Liquid Aniseed Oral Suspension 300ml
Gaviscon Aniseed Liquid belongs to a group of medicines called “reflux suppressants”. This product forms a protective layer that floats on top of the stomach contents. This layer prevents reflux and keeps the stomach contentsaway from the lining of the food pipe to relieve the symptoms of heartburn and acid indigestion.
This medicine is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion (related to reflux), for example, following meals, or during pregnancy, or in patients with symptoms related to reflux oesophagitis.
Check that the cap seal is unbroken before first using this product. Shake well before use. Adults and children 12 years and over: 10-20ml (two to four 5 ml spoonfuls) after meals and at bedtime. Children under 12 years: Should only be taken on medical advice. Not for use in children of 6 years or under. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.
Leave a time interval of 2 hours between taking Gaviscon and other medicinal products. Refer to Section 2 of this leaflet. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist if this doesn’t go away
Ingredients: Each 10 ml of oral suspension contains 500 mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients. The other
ingredients are carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel, erythrosine and purified water. This product does not contain sugar or gluten.